|| N. S. Barnett and S. S. Dragomir, A ostrowski type inequality for double integrals and application for
cubature formulae, Soochow J, Math, vol.27 no.1, (2001), 1-10.
 S. S. Dragomir and S. Wang, A new inequality of Ostrowski's type in norm and applications to some
special means and to some numerical quadrature rules, Tamkang J of Math, 28(1997), 239-244.
 S. S. Dragomir and S. Wang, An inequality of Ostrowski-Gruss' type and its applications to the estimation
of error bounds for some special means and for some numerical quadrature rules, Computers Math.
Applic., 33(1997), 15-20.
 S. S. Dragomir and S. Wang, Applications of Ostrowski's inequality to the estimation of error bounds for
some special means and some numerical quadrature rules, Appl. Math. Lett., 11(1998), 105-109.
D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Inequalities Involving Functions and Their Integrals and
Derivatives, Kluwer Academic Pubishers, Dordrecht / Boston / Loudon, 1991.